Vojta’s conjecture, singularities and multiplier-type ideals

Takehiko Yasuda

Research output: Contribution to journalArticle

Abstract

We formulate a generalization of Vojta’s conjecture in terms of log pairs and variants of multiplier ideals.

Original languageEnglish
Pages (from-to)566-578
Number of pages13
JournalKodai Mathematical Journal
Volume41
Issue number3
DOIs
Publication statusPublished - 2018 Jan 1

Keywords

  • Log pairs
  • Multiplier ideals
  • Singularities
  • Vojta’s conjecture

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Vojta’s conjecture, singularities and multiplier-type ideals'. Together they form a unique fingerprint.

  • Cite this